# SDR WX0A2023041731754

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N197NV
- Make and model: Airbus A320-214
- Aircraft serial: 7063
- Aircraft time: 14,026 hours, 4,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 131603
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED EPSU TEST SHOWED FAULT FOR BAT/EPSU (11WL) EMER L. / REMOVED AND REPLACED EPSU (11WL) IAW A320 AMM 33-51-38 PB 401, OPS TEST GOOD."
